A note on systems of rectangular islands: the continuous case

Lengvárszky, Zsolt and Pach, Péter Pál: A note on systems of rectangular islands: the continuous case. Acta scientiarum mathematicarum, (77) 1-2. pp. 27-34. (2011)

[img] Cikk, tanulmány, mű
math_077_numb_001_002_027-034.pdf
Hozzáférés joga: Campus

Download (1MB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 2011
Volume: 77
Number: 1-2
Page Range: pp. 27-34
ISSN: 0001-6969
Language: angol
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: p. 33-34.; Abstract
Official URL: http://www.acta.hu
Date Deposited: 2016. Oct. 15. 14:09
Last Modified: 2019. Sep. 09. 13:44
URI: http://acta.bibl.u-szeged.hu/id/eprint/16376

Actions (login required)

View Item View Item